Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jun 1, 2013, 4:56 AM CDT for Ballard County, McCracken County, Kentucky. It was in force for 2 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2013, 4:56 AM CDT (09:56 UTC)
- Expired
- Jun 1, 2013, 7:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ballard County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 10 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:17 AM CDT | FLASH FLOOD | West Paducah, KY | FLOODING OVER MAXON ROAD WEST OF PADUCAH. |
| Jun 1, 5:34 AM CDT | FLASH FLOOD | Paducah, KY | CORVETTE COMPLETELY SUBMERGED IN WATER AT MILAN STATION ROAD. WATER RESCUE OF OCCUPANT WAS NECESSARY. |
| Jun 1, 5:35 AM CDT | FLASH FLOOD | Paducah, KY | WATER UP TO 4 FEET NEAR INTERSECTION OF OLD MAYFIELD AND LEBANON CHURCH ROAD. |
| Jun 1, 5:59 AM CDT | FLASH FLOOD | Paducah, KY | WATER IS AT LEAST 3 FEET DEEP NEAR INTERSECTION OF BUCKNER LANE AND OAK CREST. |
| Jun 1, 6:10 AM CDT | FLASH FLOOD | Lovelaceville, KY | AT LEAST 2 FEET OF WATER COVERING HIGHWAY 62 NEAR LOVELACEVILLE. |
| Jun 1, 6:12 AM CDT | HEAVY RAIN 4.68 | West Paducah, KY | MEASURED RAIN AT BARKLEY REGIONAL AIRPORT SINCE 315 AM CDT. RAIN HAS PRODUCED SIGNIFICANT FLOOD EVENT IN PADUCAH AREA. |
| Jun 1, 6:24 AM CDT | FLASH FLOOD | Paducah, KY | RESIDENTS OF OAK CREST APARTMENTS STRANDED BY DEEP FLOOD WATERS FROM NEARBY CREEK. WATER SEVERAL FEET DEEP IN SOME LOCATIONS. SWIFTLY FLOWING WATER OVER ROADWAYS. |
| Jun 1, 6:33 AM CDT | FLASH FLOOD | Paducah, KY | HWY 45/JACKSON STREET CLOSED UNDER RAILROAD TRACKS. RUNNING WATER 1 FOOT DEEP ACROSS ALBEN BARKLEY DRIVE. RUNNING WATER ONE HALF FOOT DEEP ACROSS INTERSECTION OF LONE OAK ROAD AND ALBEN BARKLEY DRIVE. RUNNING WATER ACROSS SEVERAL PORTIONS OF NEW HWY 60 WEST OF |
| Jun 1, 6:36 AM CDT | FLASH FLOOD | West Paducah, KY | FLOODING AT RESIDENCE ON JAN-LYN DRIVE AND HARTING RIDGE ROAD IN WEST PADUCAH. WATER IN HOME...RESIDENT TRAPPED. WATER RESCUE UNDERWAY. |
| Jun 1, 6:39 AM CDT | FLASH FLOOD | Paducah, KY | NUMEROUS CARS FLOODED IN CAR LOT NEAR OLD MAYFIELD ROAD AND IRVIN COBB DRIVE. |
| Jun 1, 7:03 AM CDT | FLASH FLOOD | Kevil, KY | COUNTY LINE ROAD WILL BE CLOSED SOON DUE TO ONE HALF FOOT OF FAST RUNNING WATER. |
| Jun 1, 7:04 AM CDT | FLASH FLOOD | Kevil, KY | HALF FOOT OF WATER FLOWING ACROSS COUNTY LINE ROAD NEAR KEVIL. |
| Jun 1, 7:10 AM CDT | FLASH FLOOD | Lovelaceville, KY | CUNNINGHAM ROAD HAS SEVERAL VEHICLES STUCK IN THE WATER ACROSS THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
678
WGUS53 KPAH 010956
FFWPAH
KYC007-145-011200-
/O.NEW.KPAH.FF.W.0008.130601T0956Z-130601T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
456 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BALLARD COUNTY IN WESTERN KENTUCKY...
MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 700 AM CDT.
* AT 453 AM CDT...TRAINED WEATHER SPOTTERS AND LAW ENFORCEMENT ARE
REPORTING FLOODING OF SEVERAL STREETS FROM A NUMEROUS THUNDERSTORMS
OVER THE WARNED AREA. RADAR ESTIMATES THAT FROM 2 TO 3 INCHES OF
RAIN HAS RECENTLY FALLEN OVER MUCH OF THE REGION. ANOTHER INCH OR
TWO IS POSSIBLE WITHIN THE NEXT HOUR OR SO.
* LOCATIONS IN THE WARNED AREA INCLUDE...
REIDLAND...LONE OAK...PADUCAH...LA CENTER...WEST PADUCAH AND
BARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3697 8910 3702 8918 3706 8918 3722 8902
3723 8893 3719 8881 3714 8873 3712 8861
3703 8852 3702 8848 3695 8849 3696 8882
3692 8899 3694 8906 3692 8908
$$1 follow-up statement
653
WGUS73 KPAH 011059
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
559 AM CDT SAT JUN 1 2013
KYC007-145-011200-
/O.CON.KPAH.FF.W.0008.000000T0000Z-130601T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCRACKEN KY-BALLARD KY-
559 AM CDT SAT JUN 1 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
BALLARD AND MCCRACKEN COUNTIES IN WESTERN KENTUCKY...
AT 554 AM CDT...TRAINED WEATHER SPOTTERS AND EMERGENCY MANAGEMENT
ARE REPORTING A MAJOR FLASH FLOOD EVENT ONGOING IN MCCRACKEN COUNTY.
NUMEROUS STREETS AROUND THE CITY ARE FLOODED. SEVERAL APARTMENT
COMPLEXES HAVE TAKEN ON A FOOT OR MORE OF WATER. SOME VEHICLES HAVE
BEEN STRANDED ON FLOODED ROADS. SOME SPOTTERS ARE REPORTING FLASH
FLOODING THAT THEY HAVE NOT SEEN SINCE THE 1980S.
LOCATIONS IN THE WARNED AREA INCLUDE WEST PADUCAH...PADUCAH...LA
CENTER AND BARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3697 8910 3702 8918 3706 8918 3722 8902
3723 8893 3719 8881 3714 8873 3712 8861
3703 8852 3702 8848 3695 8849 3696 8882
3692 8899 3694 8906 3692 8908
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:02 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 1, 3:02 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 302 AM CDT SAT JUN 1 2013 .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 225 AM CDT SAT JUN 1 2013 THE OVERALL SYNOPTIC PATTERN SHOULD BECOME A BIT MORE PROGRESSIVE TODAY...WITH THE H50 LOW AND ASSOCIATED SFC FRONT FINALLY MOVING EAST INTO THE FORECAST AREA. THIS AFTERNOON INTO TONIGHT MAY ACTUALLY OFFER THE HIGHEST CHANCE OF ORGANIZED SEVERE CONVECTION...AS MORE IN THE WAY OF LARGE SCALE LIFT WILL INTERACT WITH THE MOIST AND UNSTABLE AIR MASS OVER OUR REGION. THERE IS SOME UNCERTAINTY AS TO THE AMOUNT OF CLOUD COVER THAT MAY HANG AROUND FROM MORNING CONVECTION. HOWEVER...THINKING IS THAT THERE WILL LIKELY BE A PERIOD OR TWO OF SUNSHINE SOMETIME DURING THE DAY. WITH SFC DEW POINTS RUNNING CLOSE TO 70 DEGREES...IT WILL NOT TAKE MUCH DIABATIC HEATING TO SIGNIFICANTLY DESTABILIZE THE ATMOSPHERE. LOOKING AT FORECAST WIND PROFILES...IT SEEMS THAT ALL TYPES OF SEVERE HAZARDS WOULD BE POSSIBLE...INCLUDING ISOLATED TORNADOES. COLD FRONT SHOULD CLEAR THE REGION BY AROUND SUNRISE ON SUNDAY...LEAVING MOST OF THE DAY DRIER AND COOLER. SHOULD BE A QUITE PLEASANT SUNDAY AND MONDAY AS HIGH PRESSURE SETTLES IN. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 302 AM CDT SAT JUN 1 2013 THE EXTENDED PERIOD WILL START OFF DRY WITH HIGH PRESSURE SPRAWLED FROM CANADA SOUTHWARD INTO THE MID MISSISSIPPI VALLEY. THE HIGH WILL GRADUALLY SHIFT EAST OF THE FORECAST AREA...WHICH WILL ALLOW FOR A SLOW WARMING TREND THROUGH THE WEEK. HIGHS IN THE UPPER 70S TUESDAY WILL WARM BACK INTO THE 80S WEDNESDAY THROUGH FRIDAY...AS LOWS MODERATE FROM THE 50S INTO THE 60S. AN UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST AT THE START OF THE WEEK WILL MIGRATE EAST ACROSS THE NORTHERN PLAINS INTO THE UPPER MIDWEST BY WEDNESDAY AND THURSDAY. INCREASINGLY MOIST AND UNSTABLE SOUTHERLY FLOW AHEAD OF THIS APPROACHING LOW WILL RESULT IN THE RETURN OF SHOWER AND THUNDERSTORM CHANCES WEDNESDAY NIGHT THROUGH FRIDAY. MODELS INDICATE A RATHER DISORGANIZED SURFACE PATTERN DURING THIS TIME...SO CONVECTIVE POTENTIAL IS LIKELY TO BE QUITE SPORADIC. WILL KEEP RAIN CHANCES BELOW 50 PERCENT THROUGH THE PERIOD...WITH AN EMPHASIS ON THURSDAY INTO THURSDAY NIGHT. && .AVIATION... ISSUED AT 302 AM CDT SAT JUN 1 2013 TRANSLATION OF DECAYING MCS THROUGH THE AREA MAY STILL YIELD WIND GUSTS OF 30 KTS OR SO WITH THE ARRIVAL OF THE STORMS AT KPAH AND KOWB IN THE 08Z-10Z TIME FRAME ALONG WITH BRIEF IFR CONDITIONS. ONCE THE MAIN LINE MOVES THROUGH A SITE...A 2 TO 4 HOUR PERIOD OF RAIN/SHOWERS AND POSSIBLY A FEW STRAY LIGHTNING STRIKES CAN BE EXPECTED. THE AREA SHOULD BE DRYING OUT THROUGH THE LATE MORNING AND AFTERNOON HOURS...AND GUSTY SOUTH SOUTHWEST WINDS ARE LIKELY THROUGH THE DAY. WOULD BE SURPRISED TO SEE CONVECTIVE DEVELOPMENT NEAR THE TAF SITES BEFORE THE END OF THIS 00Z PERIOD. THE COLD FRONT WILL MOVE THROUGH BEYOND THIS PERIOD...AND THERE MAY BE ANOTHER ROUND OF THUNDERSTORMS ALONG IT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...GM LONG TERM...RJP AVIATION...GM/DRS
Hazardous weather outlook, May 31, 9:57 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 957 PM CDT FRI MAY 31 2013 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 957 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH HAS BEEN ISSUED THROUGH 4 AM FOR AREAS ALONG AND NORTH OF A LINE FROM POPLAR BLUFF MISSOURI TO PADUCAH AND CALHOUN KENTUCKY. A LARGE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH EASTWARD THROUGH THE AREA FROM AROUND MIDNIGHT THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS AND TORNADOES WILL BE THE PRIMARY CONCERNS...BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. SEVERE WEATHER POTENTIAL WILL BE MAXIMIZED IN SEGMENTS OF THE LINE THAT ARE ORIENTED NORTH TO SOUTH OR EVEN NORTHWEST TO SOUTHEAST. IN GENERAL...THE PROBABILITY OF SEVERE WEATHER WILL BE GREATEST OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. FLOODING IS OCCURRING AND FORECAST TO WORSEN ON SOME AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE EAST OUT OF THE AREA SATURDAY MORNING. SEVERE WEATHER IS NOT EXPECTED...BUT HEAVY RAINFALL WILL BE A CONCERN. LATER SATURDAY AFTERNOON AND NIGHT...SCATTERED TO NUMEROUS THUNDERSTORMS MAY DEVELOP ALONG A COLD FRONT. IF THEY DEVELOP...SEVERE WEATHER WILL BE VERY POSSIBLE. DAMAGING WINDS WILL BE THE PRIMARY CONCERN...BUT LARGE HAIL AND TORNADOES CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN. SIGNIFICANT FLOODING IS FORECAST ALONG SOME AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN THE TORNADO WATCH AREA SHOULD BE PREPARED FOR ACTIVATION OVERNIGHT TONIGHT. SPOTTERS THROUGHOUT THE AREA SHOULD BE PREPARED FOR ACTIVATION LATE SATURDAY AFTERNOON AND MAINLY SATURDAY NIGHT. DRS
In the hours before
Special weather statement, Jun 1, 1:46 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 146 AM CDT SAT JUN 1 2013 ILZ088>094-010730- ALEXANDER IL-HARDIN IL-JOHNSON IL-MASSAC IL-POPE IL-PULASKI IL-UNION IL- 146 AM CDT SAT JUN 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARDIN...NORTHERN ALEXANDER...SOUTHERN UNION...PULASKI...POPE...NORTHERN MASSAC AND JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 230 AM CDT... AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF CARRIERS MILLS TO CAPE GIRARDEAU...AND MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SPOTTERS HAVE REPORTED POWER OUTAGES AND ESTIMATED 50 MPH WINDS WITH THIS LINE OF STORMS IN THE CARTERVILLE AREA. LOCATIONS THAT MAY BE IMPACTED INCLUDE... VIENNA...DONGOLA...TAMMS...KARNAK...DIXON SPRINGS...NEW COLUMBIA... ROSICLARE...GOLCONDA...NEW BURNSIDE...EAST CAPE GIRARDEAU... BUNCOMBE...MILL CREEK...CYPRESS...SIMPSON...ULLIN...EDDYVILLE... PULASKI...BELKNAP...NEW GRAND CHAIN AND GROSS. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Local storm report, Jun 1, 2:14 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
214 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG HERRIN 37.80N 89.03W
06/01/2013 WILLIAMSON IL TRAINED SPOTTER
SHINGLES BLOWN OFF ROOFS. 3-6 INCH DIAMETER LIMBS BLOWN
OUT OF TREES AT NORTH END OF TOWN NEAR HERRIN ROAD.
&&
RYANPLocal storm report, Jun 1, 4:04 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
404 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST CARTERVILLE 37.76N 89.08W
06/01/2013 E60 MPH WILLIAMSON IL BROADCAST MEDIA
WINDS GUSTED TO 60 MPH FROM CARTERVILLE ACROSS SOUTHWEST
WILLIAMSON COUNTY...RESULTING IN DOWNED LIMBS AND POWER
OUTAGES.
&&
RYANPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:29 AM CDT | Flash Flood Warning | PAH | Carlisle | 2 hr |
| Jun 1, 6:32 AM CDT | Flash Flood Warning | PAH | Marshall | 118 min |
| Jun 1, 6:58 AM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 107 min |
| Jun 1, 8:40 AM CDT | Areal Flood Warning | PAH | Ballard, McCracken, Marshall | 3 hr |
| Jun 1, 8:57 AM CDT | Areal Flood Warning | PAH | Calloway | 3 hr |
| Jun 1, 9:28 AM CDT | Areal Flood Warning | PAH | Carlisle | 6 hr |
| Jun 1, 10:20 AM CDT | Areal Flood Warning | PAH | Christian, Trigg | 3 hr |
| Jun 1, 1:06 PM CDT | River Flood Warning | PAH | Ballard, McCracken | 24 hr |
| Jun 1, 1:06 PM CDT | River Flood Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 15 days |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.